# SDR SWAA2012081506719

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,750 hours, 53,219 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
